RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 28, Issue 2  


Research Papers
Subsequences of zeros for classes of entire functions of exponential type, allocated by restrictions on their growth
T. Yu. Bayguskarov, G. R. Talipova, B. N. Khabibullin
1
Domain perturbations for elliptic problems with Robin boundary conditions of opposite sign
C. Bandle, A. Wagner
34
Discrete spectrum of x-shaped waveguide
F. L. Bakharev, S. G. Matveenko, S. A. Nazarov
58
The John–Nirenberg constant of $\mathrm{BMO}^p$, $p>2$
V. Vasyunin, L. Slavin
72
Some constructions for Jordan superalgebras with associative even part
V. N. Zhelyabin, A. S. Zakharov
97
On operators which commute with the Pommiez type operator in weighted spaces of entire functions
O. A. Ivanova, S. N. Melikhov
114
Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$
S. Yu. Orevkov, E. I. Shustin
138
Spectrally reasonable measures
P. Ohrysko, M. Wojciechowski
187
Homogenization estimates of operator type for fourth order elliptic equations
S. E. Pastukhova
204
Injectivity theorem for homotopy invariant presheaves with Witt-transfers
K. Chepurkin
227
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019